MathSciNet Relay Station
MathSciNet bibliographic data
MR857212 55P62 (55M30)
Félix, Yves; Thomas, Jean-Claude Sur la structure des espaces de LS catégorie deux. (French) [The structure of LS-category two spaces] Illinois J. Math. 30 (1986), no. 4, 574–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement